Edoxaban: I have Dilated Cardiomyopathy... - Anticoagulation UK

Anticoagulation UK

3,053 members1,140 posts

Edoxaban

Sueturnersmith
Sueturnersmith

I have Dilated Cardiomyopathy with heart failure, have an ICD, and recently diagnosed with AF.

My consultant has prescribed Edoxaban, which I have been on for 2 weeks. My skin has become very itchy all over, but no rash. I have headaches, dizziness and nausea, and am very tired. Are these known side effects, and is there anything I can do?

2 Replies
oldestnewest

healthline.com/health/edoxa.... Shows some of the possible side effects. You are clearly worried so get back to your cardiac doctor and see if an alternative can be found for you. Good luck

I’ve been taking Edoxaban for two years and have similar side effects along with several others. However, i also take Bisoprolol, Lansoprazole and Perindopril so it’s difficult to nail what med causes what side effect. The problem is my GP’s attitude is that I need to take the meds and all meds have side effects so i should just grin and bear it

You may also like...